MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
 
Event or Problem Description
This is a non-us event.This occurred in (b)(6).Consumer reported she had a tampon that had an applicator with a deformed petal that was sticking out and sharp.She did not notice prior to insertion and when attempting to insert, the applicator collapsed and she was unable to insert the pledget into her vaginal cavity.She felt pain and when she removed the applicator she noticed one of the petals was split or torn, sticking out and sharp.She then realized the petal caused a small cut to the opening of her vagina.She put a pad on and did not wear tampons for a few days.She felt soreness after which resolved and she did not seek medical attention.Consumer did not experience any adverse health effects.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key12478253
Report Number3011109575-2021-00542
Device Sequence Number3891525
Product Code HEB
UDI-Device Identifier00036000515879
UDI-Public036000515879
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot NumberNN119113D0158
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR